# SDR DALA2024053005672

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 58,005 hours, 28,844 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Seized
- Location: Lt Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3278 DISC: METALLIC BURNING ELECTRIC SMELL WITH NO VISABLE SMOKE, NOTICED BY PILOTS, FLIGHT ATTENDANTS, PASSENGERS. COMPLIED WITH QRH SECTION 8.1 AND SMELL DISSIPATED. C/A: IDENTIFIED SMELL AS TYPE 9 PER W/C 0550-2002, FOUND THE FC OVEN HAD A METALLIC SMELL AND THE LEFT RECIRC FAN WAS SEIZED. R3EPLACED BOTH. REPLACEED BOTH FILTERS AND THE AVIONIC BAY FILTER. OK FOR SERVICE. (LP: 5664236)
